# SDR SWAA2022042085162

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB TENSION STRAP AT B.S. 1006+3 - 1016+12; L.B.L. 3; W.L. 208.1. / [01] THIS STRUCTURAL ITEM DOES NOT HAVE ENTRIES IN SRM FOR ALLOWABLE DAMAGE. TENSION STRAP WILL BE REPAIRABLE BY REPLACEMENT. PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] VERIFIED CORRECTIVE ACTION#1;[03] PARTIAL STEP 1 ITEM 1 COMPLETE.;[04] INSTALLED NEW TENSION STRAP IAW SRM 51-40-02-0G-0 AND DWG#147A5600.;[05] VERIFIED COMPLETE STEP 1.;[06] CORRECTED CORROSION LEVEL;[07] VERIFIED ALL STEPS COMPLETE.
